# SDR R61A2021071000555

- Difficulty date: June 29, 2021
- Submitted: July 10, 2021
- Operation: Air carrier
- Aircraft: N643RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000060
- Aircraft time: 44,453 hours, 27,732 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Rib
- Part number: 17062232001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L/H H/S LEADING EDGE TIP FAIRING RIB CRACKED.  L/H H/S LEADING EDGE TIP FAIRING, CRACKED RIB REPLACED IAW SRM 51-46-02.
